Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Birmingham, AL

March 14, 2016Lamar County, Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 14, 2016, 6:10 AM CDT for Lamar County, Marion County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2016, 6:10 AM CDT (11:10 UTC)
Expired
Mar 14, 2016, 6:45 AM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lamar County, AL, Marion County, AL

The radar

The Columbus AFB radar (KGWX), 45 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 6:15 AM CDTTSTM WND DMGMarion County Public La, ALPOWERLINES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WUUS54 KBMX 141110
SVRBMX
ALC075-093-141145-
/O.NEW.KBMX.SV.W.0015.160314T1110Z-160314T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 AM CDT MON MAR 14 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  MARION COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 645 AM CDT

* AT 610 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVERTON...
  OR 9 MILES SOUTH OF HAMILTON...MOVING EAST NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...WINFIELD...SULLIGENT...GUIN...BRILLIANT...BEAVERTON...
  GU-WIN...BRINN...CREWS...LAKE BUTTAHATCHEE...WESTON...BEAR CREEK...
  TWIN...PINEY GROVE...UPPER BEAR CREEK RESERVOIR...MARION COUNTY
  PUBLIC LAKE...TESSNER...BYRD...HENSON SPRINGS AND TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

&&

LAT...LON 3430 8764 3396 8764 3392 8792 3392 8795
      3391 8795 3389 8811 3420 8819
TIME...MOT...LOC 1110Z 257DEG 53KT 3401 8803 

HAIL...<.75IN
WIND...60MPH
 
$$

75
1 follow-up statement
593 
WWUS54 KBMX 141122
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 AM CDT MON MAR 14 2016

ALC075-093-141145-
/O.CON.KBMX.SV.W.0015.000000T0000Z-160314T1145Z/
LAMAR AL-MARION AL-
622 AM CDT MON MAR 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN LAMAR AND MARION COUNTIES...

AT 622 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF HAMILTON TO NEAR BRINN TO NEAR
BEAVERTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...GUIN...BRILLIANT...GU-WIN...BRINN...LAKE
BUTTAHATCHEE...WESTON...BEAR CREEK...TWIN...PINEY GROVE...UPPER BEAR
CREEK RESERVOIR...MARION COUNTY PUBLIC LAKE...TESSNER...TUCKER...
PIKEVILLE...PEARCES MILL AND RANKIN FITE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

&&

LAT...LON 3390 8799 3407 8802 3422 8808 3423 8805
      3430 8764 3396 8764 3392 8792 3392 8795
      3391 8795
TIME...MOT...LOC 1122Z 252DEG 19KT 3422 8793 3416 8776 3394 8798 

HAIL...<.75IN
WIND...60MPH
 
$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 4:03 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Mar 14, 4:03 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 AM CDT MON MAR 14 2016

.DISCUSSION...

TODAY...A RATHER STOUT SHORT WAVE TROUGH WAS QUITE EVIDENT ON THE
LATEST WATER VAPOR IMAGERY. THIS FEATURE PRODUCED SEVERAL TORNADOES
AND HAIL ACROSS PARTS OF ARKANSAS...TENNESSEE...AND MISSISSIPPI IN
THE PAST 12 HOURS. THE STORMS ARE NOW MOVING INTO FAR NORTHWEST
SECTIONS OF CENTRAL ALABAMA NEAR HAMILTON AND HALEYVILLE. A FEW WIND
GUSTS AND SMALL HAIL ARE POSSIBLE. THE PARAMETERS ARE DIFFERENT IN
THIS NECK OF THE WOODS. NO SBCAPE OR MUCAPE...LIS POSITIVE...AND
WIND SHEAR HAS WEAKENED. THERE IS SOME SMALL CAPE ALOFT WITH GOOD
LAPSE RATES...SO A STRONG STORM OR TWO IS POSSIBLE. THE RAIN CHANCES
WILL REMAIN CONFINED TO NORTHERN AREAS AND EXIT RATHER QUICKLY AFTER
18Z. WILL MAKE A FINAL ADJUSTMENT ON POPS JUST BEFORE 4 AM. THE
REMAINDER OF THE DAY WILL SEE DECREASING CLOUDS AND QUITE WARM ONCE
AGAIN. HIGHS IN THE 70S AND 80S.

TUESDAY AND WEDNESDAY... TUESDAY WILL BE DRY AND VERY WARM..NEAR
RECORD LEVELS. BOUNDARY LAYER WINDS SOUTH SOUTHWEST AND
THICKNESS/850 TEMPS RISE...INDICATING 6 TO 9 DEGREES ABOVE SUNDAYS
READINGS. ANOTHER COLD FRONT DROPS SOUTHWARD INTO CENTRAL ALABAMA ON
WEDNESDAY. MEAN RELATIVE HUMIDITY/MOISTURE CONVERGENCE AND LIFT ARE
LIMITED AND HAVE ONLY A 20 PERCENT POP. ANOTHER WARM DAY ON TAP WITH
70S AND 80S AGAIN.

THURSDAY THROUGH SATURDAY NIGHT...THE THURSDAY THROUGH SATURDAY
NIGHT TIME FRAME WILL BE GENERALLY UNSETTLED ACROSS CENTRAL ALABAMA.
THE TALK THE PAST FEW DAYS HAS BEEN WHETHER A COLD FRONT WILL PUSH
SOUTHWARD TO THE GULF COAST OR REMAIN HUNG UP ACROSS OUR AREA.
ADDITIONALLY....THERE HAVE BEEN TIMING ISSUES BETWEEN MODELS. FROM
THE VAST SPECTRUM OF SOLUTIONS A FEW DAYS AGO...WE ARE MUCH CLOSER
TODAY IN THE SYNOPTIC EVOLUTION BUT THE SMALLER DETAILS WILL AFFECT
THE SENSIBLE WEATHER OUTCOME. ONE MODEL HAS THE FRONT FARTHER SOUTH
WHILE IT SIMULTANEOUSLY HOLDS MOISTURE/LIFT FARTHER NORTH. SO WILL
HOLD WITH A GENERAL LEAN TOWARD THE ECMWF THURSDAY FOR CONSISTENCY
AS IT HAS BEEN CLOSEST IN THE SOLUTIONS DAY TO DAY. THIS PUTS THE
SOUTHERN HALF OF THE AREA UNDER THE BEST RAIN CHANCES...AND A FEW
THUNDERSTORMS. AS THE UPPER TROUGH APPROACHES THE REGION...RAIN
CHANCES SLOWLY RETURN NORTHWARD FRIDAY AND FRIDAY NIGHT. BY EARLY
SATURDAY INTO SATURDAY AFTERNOON...THE LEFTOVER BOUNDARY FROM THE
SOUTH INTERACTS WITH THE APPROACHING SURFACE FROM AND THE SECOND
FRONT TAKES THE DOMINANT ROLE AND OVERTAKES THE LEFTOVER BOUNDARY.

SUNDAY AND MONDAY...THE ECMWF REMAINS THE SLOWEST IN SWEEPING THE
UPPER TROUGH ACROSS CENTRAL ALABAMA. THE GFS ENSEMBLE IS SLOWER THAN
THE GFS...WHILE THE CAN IS THE FASTEST. REGARDLESS...IT APPEARS THE
TROUGH WILL BE MOVING ACROSS AT THE BEGINNING OF THIS PERIOD. ALL
THE MODELS INDICATE THE 1000-500MB RELATIVE HUMIDITY VALUES BELOW 50
PERCENT BY 12Z SUNDAY AND THE SURFACE FRONT EAST OF THE AREA. WILL
THEREFORE GO WITH A DRY FORECAST FOR BOTH DAYS AS SURFACE HIGH
PRESSURE BUILDS IN. THE MODELS HAVE BEEN HAVING THEIR FAIR SHARE OF
DISAGREEMENT IN PREVIOUS DAYS FOR THE FAR EXTENDED AND BE PREPARED
IF CHANGES BECOME NECESSARY. THE MODELS DO VARY ON THE UPPER
HEIGHTS/WIND DIRECTION AND THICKNESS VALUES. WILL KEEP TEMPERATURES
VERY CLOSE TO NORMAL AND NOT BUY INTO SOME THAT ADVERTISE BELOW
NORMAL ATTM DUE TO NEARLY ZONAL FLOW.

75

&&

.AVIATION...
06Z TAF DISCUSSION.

WATCHING VERY INTENTLY THE CONVECTION CROSSING FROM ARKANSAS INTO
MISSISSIPPI AND WESTERN TENNESSEE. I PUT A LINE OF BEARING ON THE
SOUTHERN EDGE OF THE RAIN...AND (WOULDN'T YOU KNOW IT) IT PASSES
RIGHT THROUGH TUSCALOOSA AND BIRMINGHAM. THE TREND THE LAST COUPLE
HOURS HAS BEEN A DECREASE IN INTENSITY...WHILE IT HAS GENERALLY
MAINTAINED ITS COVERAGE. WITH THE HEATING OF THE DAY NOW LONG
GONE...I DO THINK THAT THE RAIN WILL DECREASE IN COVERAGE AS THE
OVERNIGHT HOURS WEAR ON. AND IF IT DOES...IT WOULD MAKE SENSE THAT
THE SOUTHERN END WOULD BE THE MOST LIKELY CANDIDATE FOR SAID
DIMINISHMENT. SO...MY INTENT IS TO LEAVE RAIN OUT OF THE TAFS AREA
WIDE OVERNIGHT. EVERYTHING ELSE WILL STAY PRETTY MUCH THE SAME AS
THE PREVIOUS FORECAST...AS NEW MODEL RUNS ARE NEARLY IDENTICAL TO
THE PREVIOUS WITH REGARD TO LOW LEVEL MOISTURE PROFILES. THAT
MEANS LOW CLOUD DEVELOPMENT IN THAT 09Z-11Z TIME FRAME. ASSUMING
THE CLOUDS DO DEVELOP...ITS REALLY EQUAL CHANCES THAT THEY WOULD
COME IN JUST ABOVE OR JUST BELOW 1000 FT. I HEDGED MY BETS EARLIER
ON THE "JUST BELOW" SIDE OF THINGS...AND I WILL STICK BY THAT.

/61/

&&

.FIRE WEATHER...

RAIN CHANCES WILL REMAIN LOW THROUGH THE OVERNIGHT HOURS TONIGHT.
RAIN CHANCES INCREASE ACROSS THE NORTH ONCE AGAIN TONIGHT AS
ANOTHER SYSTEM PUSHES NORTHEAST ACROSS THE TENNESSEE VALLEY.
RAIN-FREE AND WARM CONDITIONS ARE EXPECTED AREA WIDE ON TUESDAY.
NO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED.

&&

.CLIMATE...

TUESDAY WILL BE THE WARMEST DAY OF 2016 THUS FAR. FORECAST HIGHS ARE
IN THE LOW 80S FAR NORTH TO POTENTIAL UPPER 80S IN THE
SOUTHEAST...WHICH ARE AT OR NEAR RECORD VALUES. HERE'S A QUICK LOOK
AT THE CURRENT RECORD HIGHS FOR MARCH 15TH:

LOCATION			RECORD HIGH
------------	    -----------
BIRMINGHAM			84 (1882,1984,2012)
MONTGOMERY			86 (1973)
TUSCALOOSA			86 (1982)
ANNISTON            83 (1946,1984,2012)

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  51  84  55  78 /  40   0   0  10  20
ANNISTON    74  52  85  56  79 /  20   0   0  10  20
BIRMINGHAM  76  56  85  59  79 /  20   0   0  10  20
TUSCALOOSA  79  55  86  58  80 /  10   0   0  10  20
CALERA      77  56  85  59  79 /  10   0   0  10  20
AUBURN      77  54  86  57  81 /  10   0   0   0  20
MONTGOMERY  81  56  89  59  83 /  10   0   0  10  20
TROY        80  55  88  57  83 /  10   0   0  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 14, 5:11 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 AM CDT MON MAR 14 2016

ALZ011>015-017>050-151315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
511 AM CDT MON MAR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

MINOR RIVER FLOODING WILL CONTINUE ALONG THE SUCARNOOCHEE RIVER
AND PORTIONS OF THE TOMBIGBEE RIVER TODAY DUE TO HEAVY RAINFALL
LATE LAST WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MINOR FLOODING MAY CONTINUE ALONG THE SUCARNOOCHEE AND PORTIONS
OF THE TOMBIGBEE RIVER THROUGH AT LEAST WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 14, 3:15 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 AM CDT MON MAR 14 2016

ALZ011-140845-
MARION AL-
315 AM CDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION COUNTY UNTIL
345 AM CDT...

AT 315 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HACKLEBURG...OR 10 MILES NORTHEAST OF HAMILTON...MOVING NORTHEAST AT
50 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HACKLEBURG...BRINN...BEAR CREEK...PIGEYE...UPPER BEAR CREEK
RESERVOIR...PEARCES MILL AND TESSNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3431 8770 3430 8763 3426 8763 3411 8783
      3423 8799 3431 8792
TIME...MOT...LOC 0815Z 221DEG 45KT 3425 8785

CJB
Special weather statement, Mar 14, 5:36 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT MON MAR 14 2016

ALZ011>013-141100-
MARION AL-LAMAR AL-FAYETTE AL-
536 AM CDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTHERN
LAMAR AND MARION COUNTIES UNTIL 600 AM CDT...

AT 535 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEW SALEM TO 7 MILES
SOUTHEAST OF SMITHVILLE TO NEAR ABERDEEN...AND MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...VERNON...SULLIGENT...GUIN...BRILLIANT...
DETROIT...BEAVERTON...GU-WIN...BLOOMING GROVE...CREWS...LAMAR COUNTY
AIRPORT...BRINN...BEDFORD...LAKE BUTTAHATCHEE...WESTON...BEAR
CREEK...TWIN...PINEY GROVE AND TESSNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3421 8819 3429 8772 3403 8766 3377 8799
      3377 8824
TIME...MOT...LOC 1035Z 265DEG 47KT 3412 8833 3400 8830 3383 8851

CJB
Special weather statement, Mar 14, 6:02 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 AM CDT MON MAR 14 2016

ALZ011-012-141200-
MARION AL-LAMAR AL-
602 AM CDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR AND MARION
COUNTIES UNTIL 700 AM CDT...

AT 602 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DETROIT TO NEAR
HAMILTON TO NEAR SULLIGENT...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...SULLIGENT...GUIN...HACKLEBURG...BRILLIANT...DETROIT...
BEAVERTON...GU-WIN...CREWS...BRINN...LAKE BUTTAHATCHEE...WESTON...
BEAR CREEK...TWIN...PINEY GROVE...TESSNER...BEXAR...PIKEVILLE...
PEARCES MILL AND UPPER BEAR CREEK RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3425 8818 3431 8792 3430 8763 3416 8764
      3398 8782 3386 8823
TIME...MOT...LOC 1102Z 251DEG 23KT 3411 8817 3411 8802 3391 8820

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:15 AM CDTSpecial Weather StatementBMXMarion30 min
Mar 14, 5:36 AM CDTSpecial Weather StatementBMXLamar, Marion24 min
Mar 14, 6:02 AM CDTSpecial Weather StatementBMXMarion58 min
Mar 14, 6:28 AM CDTSpecial Weather StatementBMXWinston32 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.